# SDR AALA20030051

- Difficulty date: January 12, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 29B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE ON SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
